# SDR SWAA042436

- Difficulty date: August 21, 2004
- Submitted: August 25, 2004
- Operation: Air carrier
- Aircraft: N350SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24409
- Aircraft time: 50,176 hours, 46,627 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Part number: 6557463
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND R2 DOOR EVAC SLIDE GIRT BAR FLOOR MOUNT FITTING PLATES CORRODED.  REMOVED AND REPLACED FITTING PLATES PER MM.
